American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P47) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Jacob Mostovoy. Partial Monoids and Dold-Thom Functors. Contemporary Mathematics 621 (2014) 89-100.
Book volume table of contents   
View Article: PDF

[2] Søren Galatius and Oscar Randal-Williams. Detecting and realising characteristic classes of manifold bundles. Contemporary Mathematics 620 (2014) 99-110.
Book volume table of contents   
View Article: PDF

[3] Justin Noel. $H_\infty\neq E_\infty$. Contemporary Mathematics 617 (2014) 237-240.
Book volume table of contents   
View Article: PDF

[4] Emanuele Dotto. A relative $h$-principle via cobordism-like categories. Contemporary Mathematics 617 (2014) 133-155.
Book volume table of contents   
View Article: PDF

[5] Josh Genauer. Cobordism categories of manifolds with corners. Trans. Amer. Math. Soc. 364 (2012) 519-550. MR 2833590.
Abstract, references, and article information   
View Article: PDF

[6] Soren Galatius, Ib Madsen and Ulrike Tillmann. Divisibility of the stable Miller-Morita-Mumford classes. J. Amer. Math. Soc. 19 (2006) 759-779. MR 2219303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charles Rezk. The units of a ring spectrum and a logarithmic cohomology operation. J. Amer. Math. Soc. 19 (2006) 969-1014. MR 2219307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nguyên H. V. Hung. The cohomology of the Steenrod algebra and representations of the general linear groups. Trans. Amer. Math. Soc. 357 (2005) 4065 - 4089. MR 2159700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Robert R. Bruner, Lê M. Hà and Nguyên H. V. Hung. On the behavior of the algebraic transfer. Trans. Amer. Math. Soc. 357 (2005) 473-487. MR 2095619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nguyên H. V. Hung. Erratum to ``Spherical classes and the algebraic transfer''. Trans. Amer. Math. Soc. 355 (2003) 3841-3842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nguyen H. V. Hu'ng. Spherical classes and the Lambda algebra. Trans. Amer. Math. Soc. 353 (2001) 4447-4460. MR 1851178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nguyen H. V. Hu'ng and Tran Ngoc Nam. The hit problem for the Dickson algebra. Trans. Amer. Math. Soc. 353 (2001) 5029-5040. MR 1852092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kathryn Lesh. A filtration of spectra arising from families of subgroups of symmetric groups. Trans. Amer. Math. Soc. 352 (2000) 3211-3237. MR 1707701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nguyen H. V. Hu'ng. Spherical classes and the algebraic transfer. Trans. Amer. Math. Soc. 349 (1997) 3893 - 3910. MR 1433119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. A. McGibbon. Infinite loop spaces and Neisendorfer localization . Proc. Amer. Math. Soc. 125 (1997) 309-313. MR 1371135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. A. McGibbon. A note on Miller's theorem about maps out of classifying spaces. Proc. Amer. Math. Soc. 124 (1996) 3241-3245. MR 1328362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Burt Totaro. Homology operations on a new infinite loop space . Trans. Amer. Math. Soc. 347 (1995) 99-110. MR 1273541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nicholas J. Kuhn, Michael Slack and Frank Williams. Hopf constructions and higher projective planes for iterated loop spaces . Trans. Amer. Math. Soc. 347 (1995) 1201-1238. MR 1282890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Igor Kříž. An infinite loop space machine for theories with noncontractible multiplication . Proc. Amer. Math. Soc. 120 (1994) 1289-1298. MR 1172959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. Schwänzl and R. M. Vogt. Basic constructions in the $K$-theory of homotopy ring spaces . Trans. Amer. Math. Soc. 341 (1994) 549-584. MR 1116318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Norihiko Minami. Multiplicative homology operations and transfer. Memoirs of the AMS 94 (1991) MR 1089372.
Book volume table of contents   

[22] S. R. Costenoble and S. Waner. A nonexistence result for Moore $G$-spectra . Proc. Amer. Math. Soc. 113 (1991) 265-274. MR 1041013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Steven R. Costenoble and Stefan Waner. Fixed set systems of equivariant infinite loop spaces . Trans. Amer. Math. Soc. 326 (1991) 485-505. MR 1012523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Timothy Lance. Local $H$-maps of $B{\rm U}$ and applications to smoothing theory . Trans. Amer. Math. Soc. 309 (1988) 391-424. MR 957078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] James E. McClure. Uniqueness of the Dyer-Lashof operations . Proc. Amer. Math. Soc. 101 (1987) 358-362. MR 902556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Nicholas J. Kuhn. Exact sequences of spectra and duality . Proc. Amer. Math. Soc. 97 (1986) 347-351. MR 835896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] H. E. A. Campbell, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. I . Trans. Amer. Math. Soc. 293 (1986) 1-39. MR 814910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] H. E. A. Campbell, F. R. Cohen, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. II . Trans. Amer. Math. Soc. 293 (1986) 41-51. MR 814911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andrzej Kozlowski. The Evens-Kahn formula for the total Stiefel-Whitney class . Proc. Amer. Math. Soc. 91 (1984) 309-313. MR 740192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Nicholas J. Kuhn. Suspension spectra and homology equivalences . Trans. Amer. Math. Soc. 283 (1984) 303-313. MR 735424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2